# SDR AU000453

- Difficulty date: May 27, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 13065
- Condition: Failed
- Location: Compressor
- Part time: 41,574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NO2 ENGINE HIGH PRESSURE COMPRESSOR BLADE FAILED.
